# SDR SWAA2025031805974

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N8858K
- Make and model: Boeing 737-8
- Aircraft serial: 42591
- Aircraft time: 6,784 hours, 3,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT WILL NOT TEST. NEW BATTERY; NO HELP. HISTORY 10MAR R/R FLASHLIGHT. 16MAR DAL R/R BATTERY. <[01] OK TO CONTINUE PER [MEL 25-64-02A; EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS]. WITH SP 1B AND AUTHORIZATION NUMBER 242542; [02] REMOVED AND REPLACED FLASHLIGHT BRACKET. OPS CHECK GOOD; IAW AMM 25-64-00.
